# SDR FOTR2012012617257

- Difficulty date: January 26, 2012
- Submitted: February 27, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED AT BS 1320, RBL24.  CUT OUT DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION OF SEAT TRACK AND SEAT TRACK SPLICE IAW SRM 53-00-52 FIG 201, REPAIR 1.  WO 21071, N/R 17257.
